논문KCI 등재
SET-VALUED CHOQUET-PETTIS INTEGRALS
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
In this paper, we introduce the Choquet-Pettis integral of set-valued mappings and investigate some properties and convergence theorems for the set-valued Choquet-Pettis integrals.
Abstract
In this paper, we introduce the Choquet-Pettis integral of set-valued mappings and investigate some properties and convergence theorems for the set-valued Choquet-Pettis integrals.
참고문헌 (18)
- R.J. Aumann, "Integrals of set-valued functions", J. Math. Anal. Appl, 12, pp.1~12 (1965)
- G. Choquet, "Lectures on Analysis, Vol. I" (1969), W.A. Benjamin, Inc
- G. Choquet, "Theory of capacities", Ann. Inst. Fourier, Grenoble, 5, pp.131~295 (1955)
- D. Dellacherie, "Quelques commentaires sur les prolongements de capacites, Seminaire de Probabilites 1969", 1970, Strasbourg, Lecture Notes in Mathematics, 1971, 77~81
- D. Denneberg, "Non Additive Measure and Integral" (1994), Kluwer Academic Publishers
- L. Di Piazza, "A decomposition theorem for compact-valued Hen- stock integral", Monatsh. Math, 148, pp.119~126 (2006)
- L. Di Piazza, "Set-valued Kurzweil-Henstock-Pettis integral", Set-Valued Anal, 13, pp.167~179 (2005)
- J. Diestel, "Vector Measures", Amer. Math. Soc, 15 (1977)
- K. El Amri, "On the Pettis integral of closed valued multifunctions", Set-Valued Anal, 8, pp.329~360 (2000)
- L.C. Jang, "Some properties of Choquet integrals of set-valued functions", Fuzzy Sets and Systems, 91, pp.95~98 (1997)
- L.C. Jang, "On the representation of Choquet integrals of set-valued functions, and null sets", Fuzzy Sets and Systems, 112, pp.233~239 (2000)
- T. Murofushi, "An interpretation of fuzzy measure and the Choquet integral as an integral with respect to a fuzzy measure", Fuzzy Sets and Systems, 29, pp.201~227 (1989)
- T. Murofushi, "A theory of fuzzy measure representations, the Choquet integral, and null sets", J. Math. Anal. Appl, 159, pp.532~549 (1991)
- T. Murofushi, "Autocontinuity, convergence in measure, and convergence in distribution", Fuzzy Sets and Systems, 92, pp.197~203 (1997)
- C.K. Park, "On Choquet-Pettis integral", submitted
- M. Sugeno, "Theory of fuzzy integrals and its applications", 박사, pp.1974
- D. Zhang, "Set-valued Choquet integrals revisited", Fuzzy Sets and Systems, 147, pp.475~485 (2004)
- W. Zhang, "Set-Valued Stochastic Process" (1996), Academic Press
관련 논문AI추천
Convergence theorems for the Choquet-Pettis integral박춘기강원경기수학회 · 한국수학논문집2014 · 제22권 제2호Convergence theorems for set-valued Denjoy-Pettis integrable mappingsChun-Kee Park대한수학회 · 대한수학회논문집2009 · 제24권 제2호On set-valued Choquet integrals and convergence theorems (II)장이채, 전종득, TaeKyun Kim대한수학회 · 대한수학회보2003 · 제40권 제1호Convergence theorems for Denjoy-Pettis integrable fuzzy mappings박춘기강원경기수학회 · 한국수학논문집2010 · 제18권 제3호ON THE DEBREU INTEGRAL OF FUZZY MAPPINGS IN BANACH SPACES박춘기한국수학교육학회 · 이론수학과 교직수학2009 · 제16권 제3호On Choquet integrals of measurable fuzzy number-valued functions김원주, 장이채, 전종득, TaeKyun Kim대한수학회 · 대한수학회보2004 · 제41권 제1호
이 간행물의 다른 논문 (17건)
KRONECKER FUNCTION RINGS AND PRUFER-LIKE DOMAINS장규환pp. 371-379DIAMETER OF THE DIRECT PRODUCT OF WIELANDT GRAPH김수연, 송병철pp. 395-402EVERY LINK IS A BOUNDARY OF A COMPLETE BIPARTITE GRAPH K(2,n)김동석, 전상민, 장용준pp. 403-414WEAK PROPERTY (Bk)이종성, 조규근pp. 415-422MONOIDS OVER WHICH ALL REGULAR RIGHT S-ACTS ARE WEAKLY INJECTIVE문은호pp. 423-431
